# SDR QXEA2019091800359

- Difficulty date: September 16, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N437QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4240
- Aircraft time: 23,150 hours, 24,904 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 461083
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR AXLE CORRODED BETWEEN INNER AND OUTER BEARING RACES, AND HAS A GOUGE IN SAME AREA. REPLACED AXLE IAW AMM 32-11-04-000-801.
